# SDR USAA2014011300007

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 17,229 hours, 5,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P207000301
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT FLASHLIGHT INOPERATIVE.  REPLACED BATTERY IN AFT LT FLASHLIGHT.
